Two Results on Infinite Transversal Theory

Authors

  • Hua Mao

DOI:

https://doi.org/10.11113/matematika.v29.n.576

Abstract

By the assistance of an independence space on a set S with finite rank, this paper presents a way to determine a family of subsets of S to possess an independent transversal. Afterwards, it provides another result on infinite transversal relative to partial transversals of a family of subsets of S. The two results are in the field of transversal theory. Keywords: transversal; independence space; finite rank; finite partial transversal. 2010 Mathematics Subject Classification: 05B35; 52A35

Downloads

Published

2013-06-01

How to Cite

Mao, H. (2013). Two Results on Infinite Transversal Theory. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 29, 33–38. https://doi.org/10.11113/matematika.v29.n.576

Issue

Section

Mathematics